# SDR C1HA20096004

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 11
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 OVERHEAD FIXED EMERGENCY LIGHT IS DANGLING FROM CEILING.  RESECURED, OPS CK NORMAL.
